Hair thinning: Has anyone experienced hair thinning... - NRAS

NRAS
26,230 members30,064 posts

Hair thinning

Has anyone experienced hair thinning whilst injecting Benipali

3 Replies
oldestnewest

Hi Mabon

I lose lot's of hair, when brushing and washing, the condition of my hair is not like it used to be!! 😥 It's been like this for ages now, not sure if it's the powerful drugs that we are on?? there are certainly lots of them aren't there?? Or if it's the disease itself??

X

Reply

Have been on methotrexate and prednisone for about 8 years and have lost 2/3 of my hair. Not a happy thing to contend with especially for women.I'm sorry to say I have no solutions.It seems some people have less trouble with this, I unfortunately am not one of them. It especially gets worse when I have a flare up and have to increase my meds. for a period of time. From other write ins it seems some people only have this when they first start on their meds, wish that was me---LOL. Doc says it will grow back when I stop Methotrexate but that is never for me so guess I have to accept it and come up with some ingenious ideas to hide the bald spot that has developed on the back side of my crown.It's not easy being green as they say-------have to keep a stiff upper lip and move on.You may be one of the lucky ones that only has this hair lose in the beginning of starting a new drug. I wish you the best and hope the new drug gives you relief and the hair loss stops.Keep smiling !!

Reply

Sorry no I haven’t noticed that😞

Reply

You may also like...